# SDR HEEA967657

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2133X
- Make and model: Bell 206L-1
- Aircraft serial: 45634
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 206032308103S
- Condition: Gouged
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS GOUGED.  (TAILBOOM RING HAS GOUGES INNER AREA OF OUTER FLANGE.
